# SDR SWAA2025050566004

- Difficulty date: April 30, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 41,697 hours, 19,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CUSTOMER WALK ITEM: EMERGENCY LIGHT INOP AFT R2 DOOR<[01] RECHARGED R2 DOOR EMERGENCY LIGHT BATTERY PACK REF. B737NG AMM 33-51-06-610-802. OPERATIONAL TEST GOOD REF. B737NG AMM 33-51-00-710-801.;[02] VERIFIED RECHARGED R2 DOOR EMERGENCY LIGHT BATTERY PACK REF. B737NG AMM 33-51-06-610-802. OPERATIONAL TEST GOOD REF. B737NG AMM 33-51-00-710-801.
